Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 222, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 9, 2006, 3:56 PM CDT for Newton County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2006, 3:56 PM CDT (20:56 UTC)
- Expired
- May 9, 2006, 4:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 12:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 457 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:45 PM CDT, 11 minutes earlier.
Area forecast discussion, May 9, 3:45 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 345 PM CDT TUE MAY 9 2006 .DISCUSSION...LOTS OF ACTIVITY CURRENTLY GOING ON ACROSS CENTRAL AND EASTERN MS THIS AFTERNOON. S/W MOVING OVER THE AREA HAS ACTIVATED THE WARM FRONT AND STORMS HAVE FIRE ALONG AND TO THE NORTH OF THE SFC BOUNDARY. THE LEADING EDGE OF THE ASCENT SHOWS UP WELL ON RADAR AND VIS SAT IMAGERY AS ALL CONVECTION IS FOCUSED GENERALLY ALONG AND EAST OF I-55. TIME TRENDS ON THIS JUST ABOUT GETS IT OUT OF THE EASTERN CWA BY 6 PM. HOWEVER...DUE TO THE LIKELY HOOD OF THE ACTIVITY BEGIN STILL JUST IN THE CWA BY 6 PM...WILL CONTINUE WITH SCT POPS FOR THE EAST THROUGH 01-02Z THEN DRY THINGS UP. INSTABILITY STILL REMAINS GOOD AND ISO SVR WILL BE POSSIBLE BETWEEN NOW AND 6PM. OVERNIGHT...THINGS BECOME MUCH MORE COMPLICATED AS WE FOCUS ON THE BOUNDARY TO OUR NORTH AND THE APPROACHING MORE POTENT SYSTEM THE EVENING WILL BE QUIET WITH ONLY SOME CU LINGERING AROUND. THE ACTION WILL LIKELY GET GOING OUT TO OUR WEST LATER THIS EVENING AND STEADILY EVOLVE. IM EXPECTING THINGS TO STAY OUT OF THE CWA MOST OF THE NIGHT...BUT AS THE SYSTEM EVOLVES...AN OUTFLOW BOUNDARY (COLD POOL) WILL GET GOING AND SPREAD OUR WAY AND ENTER THE DELTA AROUND 10-12Z. HOW THIS EVOLVES DURING THE EARLY/MID MORNING WILL HAVE HUGE IMPLICATIONS ON HOW SVR THE WX GET ON WED. IF FEEL NO MATTER WHAT...JUST ABOUT ALL OF THE CWA WILL SEE RAIN AND STORMS...ITS JUST ABOUT IF/AND HOW BAD THE SVR WX WILL BE. IN SHORT...THE MAIN FAILURE MODE FOR SVR STORMS WILL BE THE EARLY MORNING OUTFLOW AND ITS STABILIZING EFFECTS. IF THIS FEATURE DOESNT MAKE IT INTO THE CWA OR DOESNT MAKE REAL FAR INTO THE CWA...THEN SFC HEATING WILL BE HIGH AND AVAILABLE INSTABILITY WILL BE REAL HIGH AT THIS TIME...I THINK THE NW (DELTA) WILL BE EFFECTED BY SOME BOUNDARY AND THERE SVR POTENTIAL WILL BE REDUCED. ODDS ARE AREAS ALONG AND SE OF THE TRACE WILL HAVE THE GREATEST INSTABILITY DUE TO FACT THAT THEY HAVE THE GREATEST POTENTIAL TO NOT BE EFFECTED BY ANY BOUNDARY. THERE WILL BE VERY STEEP LAPSE RATES IN PLACE (29-31 VERTICAL TOTALS)...2500-3500 MLCAPE ALONG WITH 40-45 KTS OF 0-6KM SHEAR. ALL THIS SPELLS SVR STORMS. THE VERY MOIST SFC CONDITIONS ARE CURRENTLY GETTING ESTABLISHED OVER THE CWA WITH 70-73 SFC DEWPTS BEHIND THE CURRENT CONVECTION. THIS WILL ALL BE IN PLACE AS THE STRONG FRONT AND UPPER TROUGH MOVE THROUGH. DUE TO ALL THIS...I HAVE HIT POPS HARD ON WED. THE DELTA WILL LIKELY SEE PRECIP EARLY...POSSIBLY GET A BREAK AND THEN SEE MORE WITH THE ACTUAL FRONT BY LATE AFTERNOON. SAME GOES FOR THE REST OF THE CWA...THE STRONG SVR ACTIVITY WILL BE FIRST AND THEN POSSIBLE ANOTHER BRIEF SHOT WITH THE FROPA. WILL BASICALLY FOLLOW GUIDANCE FOR POPS WED NIGHT EXCEPT FOR GOING HIGHER IN THE SE WHERE FRONT WILL MOVE THROUGH DURING THE EVENING. MUCH COOLER TEMPS WILL MOVE IN AFTER MIDNIGHT WITH LOWER 50S TO LOWER 60S AREA WIDE. SUMMER IS NOT HERE YET /CME/ LONG TERM(THURSDAY THROUGH TUESDAY) THERE WILL BE SOME QUICK DRYING BEHIND THE MIDWEEK SYSTEM AS PRECIPITABLE WATER GOES QUICKLY DOWN TO LESS THAN 0.25 INCH. BY THIS TIME THE UPPER TROUGH WILL BE CENTERED OVER THE MISSISSIPPI VALLEY. SURFACE HIGH PRESSURE WILL BUILD OVER THE REGION FOR THURSDAY INTO FRIDAY AS THE UPPER TROUGH SWINGS TOWARD THE EASTERN SEABOARD ON FRIDAY. FOR THE WEEKEND HERE IS WHERE WE COME INTO A VARIETY OF SOLUTIONS AS TO THE TRACK OF THE CLOSED LOW. THE 06 ZGFS/DGEX BRINGS IT DOWN THROUGH THE LOWER MISSISSIPPI/TENNESSEE VALLEY...WHILE THE EUROPEAN KEEPS THE CLOSED LOW OVER THE OHIO VALLEY WITH THE TROUGH AXIS OVER THE REGION. FORTUNATELY ON THE 12Z RUN THE GFS KEPT IT NORTHEAST OF THE REGION ROTATING CLOSED LOW AROUND THE CENTRAL APPALACHIANS. SO WILL GO WITH THIS SOLUTION. THE GFS BRINGS A DISTURBANCE ACROSS THE REGION IN NORTHWEST FLOW FOR SOME CONVECTION FOR LATE SATURDAY INTO SUNDAY. THIS WILL BE ASSOCIATED WITH A COLD FRONT. MODELS ARE SHOWING A REX BLOCK OVER THE ROCKIES...WHICH WILL KEEP GOOD NORTHWEST FLOW OVER THE REGION. SHORTWAVES IN THIS REGIME CREATES GREATER UNCERTAINTY AND LESS CONFIDENCE IN THE FORECAST BEYOND MONDAY AS THESE SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS TIME OF YEAR. BEING UNDER NORTHWEST FLOW FOR THE WEEKEND WILL KEEP LOW TO SCATTERED POPS FOR LATE SATURDAY INTO SUNDAY. AS UPPER TROUGH WILL SWING THROUGH THE REGION FOR MONDAY SHOULD GET ENOUGH ACTIVITY FOR ISOLATED CONVECTIVE POPS AND WILL KEEP TUESDAY DRY. NIGHTLY LOWS WILL BE IN 40S AND 50S ON FRIDAY...MAINLY IN THE 50S ON SATURDAY THROUGH TUESDAY. THIS WILL PUT TEMPS AROUND 10 DEGREES BELOW NORMAL FOR NIGHTLY LOWS. HIGHS WILL BE MAINLY 75 TO 80 ON THURSDAY AND FRIDAY...80 TO 85 SATURDAY...THEN COOLING SUNDAY THROUGH TUESDAY WITH HIGHS 75 TO 80. KEPT CLOSE TO 00Z MEX. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 88 59 78 / 14 91 35 0 MERIDIAN 71 88 59 78 / 37 92 60 2 VICKSBURG 71 87 58 79 / 15 85 23 0 HATTIESBURG 72 90 64 84 / 24 50 69 4 NATCHEZ 72 88 59 77 / 11 70 33 0 GREENVILLE 69 85 54 77 / 43 90 15 0 GREENWOOD 71 86 55 77 / 33 91 25 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: CME LONG TERM: 17
Hazardous weather outlook, May 9, 9:31 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 931 AM CDT TUE MAY 09 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 101431- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 931 AM CDT TUE MAY 09 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... ISOLATED SEVERE STORMS WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA THIS AFTERNOON THROUGH THE OVERNIGHT. AN ENHANCED RISK IS ANTICIPATED THIS AFTERNOON...MAINLY SOUTHEAST OF A BROOKHAVEN TO MERIDIAN LINE. LARGE HAIL...POSSIBLY GOLF BALL SIZE AND LARGER...AND DAMAGING WINDS WILL BE THE MAIN RISKS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS THE SOUTHEAST COUNTIES DUE TO THE PROXIMITY OF THE SURFACE BOUNDARY. THE THUNDERSTORMS YESTERDAY EVENING HELPED TO STALL A SURFACE BOUNDARY ACROSS SOUTH MISSISSIPPI THIS MORNING. THIS FEATURE SEPARATES VERY UNSTABLE AIR TO THE SOUTH AND THIS WILL SPREAD NORTHWARD THROUGH THE MIDDAY HOURS. AS THIS OCCURS...A VERY POTENT DISTURBANCE WILL MOVE EAST OUT OF NORTHERN LOUISIANA AND FIRE THUNDERSTORMS DURING THE AFTERNOON HOURS. STORMS ARE EXPECTED TO FIRE ANYWHERE ALONG A LINE FROM TALLULAH TO HATTIESBURG BETWEEN 11 AM AND 1 PM. MORE STORMS WILL DEVELOP AS THE AFTERNOON PROGRESSES...ESPECIALLY EAST OF I-55...WITH THE WORST AND MOST INTENSE STORMS OCCURRING ALONG AND SOUTHEAST OF A BROOKHAVEN TO MERIDIAN LINE. DUE TO INCREASED LOW LEVEL SHEAR NEAR THE SURFACE BOUNDARY...ISOLATED TORNADOES WILL BE POSSIBLE ACROSS THE SOUTHEAST COUNTIES. OVERNIGHT A LARGE STORM COMPLEX WILL DROP OUT OF THE PLAINS INTO THE DELTA REGION BRINGING THE RISK FORE MORE SEVERE STORMS. AT THIS TIME...JUST HOW MUCH SEVERE ACTIVITY THAT WILL DEVELOP IS HARD TO DETERMINE DUE TO WHAT OCCURS THIS AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL REMAIN THE PRIMARY CONCERNS. AGAIN A FEW TORNADOES CAN NOT BE EXCLUDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ...DAYS TWO AND THREE...WEDNESDAY AND THURSDAY... ANY ONGOING SEVERE WEATHER WEDNESDAY AFTERNOON SHOULD COME TO AN END WEDNESDAY NIGHT FOR THE ENTIRE OUTLOOK AREA. AT THIS TIME...LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN CONCERNS FROM THESE STORMS...AND ISOLATED TORNADOES CAN NOT BE RULED OUT. A POTENT SPRING STORM SYSTEM WILL CROSS THE LOWER MISSISSIPPI VALLEY ON WEDNESDAY AND DRAG A COLD FRONT THROUGH THE ENTIRE OUTLOOK AREA WEDNESDAY NIGHT. PLENTY OF MOISTURE...UNSTABLE AIR...AND WIND SHEAR AHEAD OF THE FRONT WILL BRING A BROKEN LINE AS THE FINAL ROUND OF STORMS SOUTH EASTWARD ACROSS THE REGION. ALL OF THE STORMS SHOULD BE GONE BY THURSDAY MORNING. PLEASE CONTINUE TO MONITOR THE FORECAST FOR FURTHER UPDATES. ...DAYS FOUR THROUGH SEVEN...FRIDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED THIS AFTERNOON AND THEN AGAIN SOMETIME ON WEDNESDAY...OTHERWISE SHOULD NOT BE NEEDED THURSDAY THROUGH MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 9, 1:36 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL ELLISVILLE 31.60N 89.21W
05/08/2006 M1.00 INCH JONES MS PUBLIC
IN THE AREA NEAR ELLISVILLE. RELAYED THROUGH NWS MOB.
&&
GERARDLocal storm report, May 9, 2:24 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 6 W LAUREL 31.69N 89.25W
05/09/2006 E0.88 INCH JONES MS EMERGENCY MNGR
0120 PM HAIL LAUREL 31.69N 89.14W
05/09/2006 E0.88 INCH JONES MS EMERGENCY MNGR
&&
WESTERLocal storm report, May 9, 2:27 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
227 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL 2 S CARTHAGE 32.72N 89.53W
05/09/2006 E0.88 INCH LEAKE MS EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED BETWEEN CARTHAGE AND RENFROE.
&&
WESTERLocal storm report, May 9, 3:13 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 S STARKVILLE 33.43N 88.82W
05/09/2006 E1.00 INCH OKTIBBEHA MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED NEAR STARKVILLE.
&&
WESTERLocal storm report, May 9, 3:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL STARKVILLE 33.46N 88.82W
05/09/2006 E1.00 INCH OKTIBBEHA MS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT MISSISSIPPI STATE
UNIVERSITY.
&&
WESTERLocal storm report, May 9, 3:21 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL STARKVILLE 33.46N 88.82W
05/09/2006 E0.88 INCH OKTIBBEHA MS EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED AT MISSISSIPPI STATE UNIVERSITY
BY DR. MIKE BROWN.
0314 PM HAIL MIZE 31.87N 89.55W
05/09/2006 E1.00 INCH SMITH MS AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN MIZE.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 58 min |
| May 8, 7:13 PM CDT | Tornado Warning | JAN | Claiborne | 62 min |
| May 8, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 56 min |
| May 8, 7:36 PM CDT | Tornado Warning | JAN | Copiah | 54 min |
| May 8, 7:51 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 39 min |
| May 8, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 48 min |
| May 8, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 60 min |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 53 min |
| May 8, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lamar, Marion | 44 min |
| May 8, 8:17 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 58 min |
| May 8, 8:21 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 54 min |
| May 8, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 20 min |
| May 8, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 65 min |
| May 8, 8:38 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 52 min |
| May 8, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 15 min |
| May 8, 8:52 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 33 min |
| May 8, 8:57 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 29 min |
| May 8, 9:13 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 77 min |
| May 9, 10:29 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 35 min |
| May 9, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 55 min |
| May 9, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 63 min |
| May 9, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 27 min |
| May 9, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 59 min |
| May 9, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 58 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 30 min |
| May 9, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 42 min |
| May 9, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 46 min |
| May 9, 2:05 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 55 min |
| May 9, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 67 min |
| May 9, 2:23 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 67 min |
| May 9, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 45 min |
| May 9, 2:36 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 54 min |
| May 9, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 20 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 45 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 45 min |
| May 9, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 58 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 45 min |
| May 9, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 65 min |
| May 9, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 18 min |
| May 9, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 74 min |
| May 9, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 54 min |
| May 9, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 56 min |
| May 9, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 57 min |
| May 9, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 21 min |
| May 9, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 65 min |
| May 9, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee, Winston | 30 min |
| May 9, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 60 min |
| May 9, 6:42 PM CDT | Tornado Warning | JAN | Smith | 48 min |
| May 9, 6:53 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 37 min |
| May 8, 7:15 PM CDT | Tornado Warning | JAN | Tensas | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.